# SDR 9507396603

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603US
- Make and model: Boeing 747151
- Aircraft serial: 19780
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Apu
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: F, D

## Discrepancy

DURING OUTBOUND TAXI, THE APU FIRE WARNING LIGHT ILLUMINATED.  THE FIRE BOTTLE WAS DISCHARGED, TWO MINUTES LATER DURING RETURN TO GATE, THE FIRE WARNING LIGHT ILLUMINATED AGAIN.  APU WAS INSPECTED WITH NO EVIDENCE OF FIRE FOUND AND APU WAS PLACED ON MEL.
